Simplifying decision trees. Quinlan, J. R. International Journal of Man-Machine Studies, 27(3):221-234, 1987.
Simplifying decision trees [link]Paper  doi  bibtex   
@article{quinlan1987,
title = "Simplifying decision trees",
journal = "International Journal of Man-Machine Studies",
volume = "27",
number = "3",
pages = "221-234",
year = "1987",
issn = "0020-7373",
doi = "https://doi.org/10.1016/S0020-7373(87)80053-6",
url = "http://www.sciencedirect.com/science/article/pii/S0020737387800536",
  author={Quinlan, J. Ross}
}

Downloads: 0